Search the Community
Showing results for tags 'high vitamin d'.
Found 1 result
Hi everyone, Wanted to share my experiences as haven't seen this noted on any of the sites I've searched. to be brief... 1. Lithium disrupted my vitamin D. In addition to feeling awful from a low dose, the relief I found with Vit D was stopped while taking it and resumed when I stopped. Worth considering if you are taking Vit D without success. 2. Vit D levels are very high now, 343 nmol, & I continue to take 35,000 IU a day, but I'm reluctant to reduce dosage as worried attacks will return. Has anyone else had to maintain very high D levels to stay PF? 3. A very cheeky Christmas question.... I'd love a couple of drinks this Christmas, but alcohol has triggered me in the past. Does the Vit D disarm the triggers, or is that wishful thinking on my part? About me: I'm ECH, started about 14, I'm now 37. Luckily usually only get it every 2-3 years. Oxygen aborts cleanly but seems to give me rebounds - a huge debt of gratitude goes out to Ben Khan for that one. This Cluster experience: About a month ago it started up. I had tried the D3 regimen before but this time dosed up high 21,000 IU a day, moving to 35,000 IU, which amazingly worked - Batch is my hero! But I had started taking Lithium at the same time, which apart from making me feel all kinds of awful (nausea, loss of appetite, dizzinness/light headed, and extreme light sensitivity to *both* eyes) my attacks became more frequent and through the night when my pattern is for early morning attacks. Despite being a low /starter dose for lithium, I felt so awful I stopped taking it, at the time not knowing what I was reacting to. Within a day the attacks started to die down, and then back to attack-free days (small shadows excepted). When my D levels were tested, I came back at 260 nmol. I dropped down to 21,000 IU a day, but just 3 days of that and I could feel the shadows coming for me, so went back to 35,000 IU - sure enough had an attack a few hours later that night. I have stayed on this dose assuming the test was wrong, and went for another test 4 days ago - this came back at 343nmol. I'm reluctant to reduce again for obvious reasons but I have now been dosing pretty high for a month. Any advice or similar experiences? Thanks Leo